Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pregnant, stomach pain, diarrhea. On iron tablets. Advise and remedy?

hi im 34+5 weeks preg iv had belly ake and diarrhea for 3 days now, i no sumtimes its a sign ov labor but there is no other signs or pains, im on iron tablets at the mo as well!also my heart dost this thing were i like feel as if it miss a beat an is beatin out my chest , wen i have a braxton hick some times i feel as if someone is getting in my heast an squezzing it
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your query,
It seems you are suffering from gastrointestinal tract infection. So you take more liquids to prevent dehydration and antibiotics if needed. In pregnancy there is hyperdynamic circulation, so you are feeling that type of heart symptoms. If there will be onset of labour, then there will be lower abdominal pain along with contractions with increasing severity and some reddish discharge.
Take care
Hope it helps..
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor